# SDR SWIA200820174

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 13,987 hours, 12,031 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 2029
- Condition: Failed
- Location: Nlg
- Part time: 15,685 hours, 13,634 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO LANDING, RECEIVED "NOSE GEAR" DISAGREE (FLT 6541).  REPLACED NLG SELCTOR VALVE.  P/N 75000-6000, S/N OFF 2029.
